# SDR HALA2019052800259

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 40,232 hours, 5,671 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT FUEL PUMP 1 LIGHT CAME ON 1.2 HRS INTO FLT, ECAM ACTION,TURN OFF R1 ON ENG 2. FCMC BITE TEST NO DEFECTS A/C OK FOR SVC IAW AMM 28-51-00 SUMP RT TANK PRECAUTIONARY.
